# SDR KBM2006F00171

- Difficulty date: May 2, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Aircraft time: 9,594 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642043
- Part serial: 625
- Condition: Reads Low
- Location: Eng Oil Pres Sys
- Part time: 186 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TRANSMITTER, OIL PRESSURE GAUGE READS ZERO, REMOVED AND REPLACED.  (K)
